# SDR VJ9800295

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A353231
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT 31J, FOUND CABIN FLOOR BOARD STA 160 TO 200 RBL 44 TO 54 HAS CORROSION.  MECHANICALLY REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS WITH 100 PERCENT OF THE MATERIAL LOSS AROUND THE NET PLATE HOLE.  CRACK ALSO FOUND WHEN CLEANING AREA FOR REPAIR.  STOP DRILLED CRACK AND FABBED REPAIR, IAW SRM 53-01 FIG 2.  HFEC CRACK CONTAINED AT STOP HOLE DC-9 SRM NTM PART 06.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED REPAIR IAW DC-9 SRM 51-30-2.
